# SDR SWAA2021101922248

- Difficulty date: September 23, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 53,921 hours, 32,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK LOCATED BS520 LBL45.50 WL208.1 AT PASSENGER CABIN ; 2021-437284 / [21] OK TO INSTALL REPAIR PARTS: [1] SEAT TRACK SECTION; [2] REPAIR CHANNEL ON REPAIR AREA LOCATED BTW BS500C TO BS520 AND LBL45.50; WL208.1 AND FASTENERS.; [22] STEP 21 COMPLETED.  OK TO INSTALL GRANTED. RII; [23] INSTALLED REPAIR PARTS: [1] SEAT TRACK SECTION; [2] REPAIR CHANNEL ON REPAIR AREA LOCATED BTW BS500C TO BS520 AND LBL45.50; WL208.1 AND FASTENERS IAW B737-700 SRM 51-40-02 AND SRM 53-00-52-2R-4 REPAIR 4.
